The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.253 NO.1 / 1997 )
home Generalized $p$-Values and the Multivariate Behrens-Fisher Problem
Pages 369-377
Jinadasa K. Gamage,
home On the Generators of $SP_n(Z)$
Pages 363-367
Winfried Kohnen,
home Polynomial Identities for Orbit Numbers of General Linear and Unitary Groups Over Finite Fields
Pages 341-362
Peter Fleischmann,
home Specific Irreducible Polynomials With Linearly Independent Roots Over Finite Fields
Pages 227-249
Ian F. Blake, Shuhong Gao, Ronald C. Mullin,
home Regulation as an Interpolation Problem
Pages 311-340
M. K. K. Cevik, J. M. Schumacher,
home Perfect 0, $\pm 1$ Matrices
Pages 299-309
Michele Conforti, Gerard Conrnuejols, Carla De Francesco,
home A Fast Las Vegas Algorithm for Computing the Smith Normal Form of a Polynomial Matrix
Pages 155-173
Arne Storjohann, George Labahn,
home Brunowsky Local Form of a Holomorphic Family of Pairs of Matrices
Pages 175-198
J. Ferrer, M. I. Garcia, F. Puetra,
home On the Maximum of Ergodicity Coefficients, the Dorbrushin Ergodicity Coefficient, and Products of Stochastic Matrices
Pages 141-154
Adolf Rhodius,
home On the Maximum of Ergodicity Coefficients, the Dobrushin Ergodicity Coefficient, and Products of Stochastic Matrices
Pages 141-154
Adolf Rhodius,
home A Face of the Polytope of Doubly Stochastic Matrices Associated With Certain Matrix Expansions
Pages 125-140
Suk-Geun Hwang, Sun-Jeong Shin,
home Graph Theoretic Aspects of Maximizing the Spectral Radius of Nonnegative Matrices
Pages 61-77
Shaun Fallat, D. D. Olesky, P. van den Driessche,
home Some Inverse Problems for Acyclic Matrices
Pages 113-123
Miroslav Fiedler,
home A Note on the Eigenvalues of a Primitive Matrix With Large Exponent
Pages 103-112
Steve Kirkland,
home Schur Complements of Bezoutians and the Inversion of Block Hankel and Block Toeplitz Matrices
Pages 39-59
Luca Gemignani,
home Some Properties of Matrix-Variate Laplace Transforms and Matrix-Variate Whittaker Functions
Pages 209-226
A. M. Mathai, Giorgio Pederzoli,
home A Note on a Lower Bound for the Smallest Singular Value
Pages 25-38
Yu Yi-Sheng, Gu Dun-he,
home A Convergence Theorem for Chaotic Asynchronous Relaxation
Pages 15-24
John C. Strikwerda,
home Shortened and Punctured Coodes and the MacWilliams Identities
Pages 1-13
John L. Goldwasser,
home On Sovability of Inverse Eigenvalue Problems With Hermitian Matrices
Pages 89-101
Li Luoluo,